# SDR DALA2024110410616

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,926 hours, 46,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Pin
- Condition: Bent
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 BEND RELEASE PIN ON SLIDE OF 2R DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00133: SLIDE 2R DOOR WAS REPLACED BY SERVICEABLE SLIDE 2R DOOR UNDER CARD AMDS. (0638568)
